Lithuanian Mathematical Journal

, Volume 40, Issue 3, pp 277–295

On one-dimensional stochastic differential equations driven by stable processes

  • H. Pragarauskas
  • P. A. Zanzotto

DOI: 10.1007/BF02465137

Cite this article as:
Pragarauskas, H. & Zanzotto, P.A. Lith Math J (2000) 40: 277. doi:10.1007/BF02465137


We consider the one-dimensional stochastic differential equation dXt=b(t, Xt−) dZt, whereZ is a symmetric α-stable Lévy process with α ε (1, 2] andb is a Borel function. We give sufficient conditions under which the equation has a weak nonexploding solution.


symmetric α-stable Lévy processstable integralstochastic differential equationweak nonexploding solutionSkorokhod representation theoremL2-estimate

Copyright information

© Kluwer Academic/Plenum Publishers 2000

Authors and Affiliations

  • H. Pragarauskas
    • 1
  • P. A. Zanzotto
    • 2
  1. 1.Institute of Mathematics and InformaticsVilniusLithuania
  2. 2.Department of MathematicsUniversity of PisaPisaItaly